ALA Publishing

New Workshop: The Librarian’s Nitty-Gritty Guide to Content Marketing

CHICAGO—ALA Editions announces an exciting new workshop, The Librarian’s Nitty-Gritty Guide to Content Marketing with Laura Solomon. This workshop will last 60 minutes and take place Thursday, March 9, 2017, at 3:00pm Eastern/2:00pm Central/1:00pm Mountain/12:00pm Pacific.

The Librarian’s Nitty-Gritty Guide to Content Marketing Workshop
A 60-minute workshop, Thursday, March 9, 2017, 3:00pm Eastern/2:00pm Central/1:00pm Mountain/12:00pm Pacific

New Workshop: Using Change Management to Transform Your Library

CHICAGO—ALA Editions announces an exciting new workshop, Using Change Management to Transform Your Library with Catherine Soehner. This workshop will last 90 minutes and take place Wednesday, March 8, 2017 at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific.

Using Change Management to Transform Your Library Workshop
A 90-minute workshop, Wednesday, March 8, 2017, 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific

A cornucopia of new books, products, special events at the ALA Store at Midwinter Meeting

Longer hours and easy access near the onsite Registration area make it convenient to shop and browse at the ALA Store at Midwinter Meeting. The ALA Store offers products that meet the widest range of your promotional and continuing education/professional development needs—as well as fun gift items. Make sure to carve out some time in your schedule to stop by and examine the many new and bestselling items available!

ALA Store hours:

 

New eCourse: Organize Your Personal and Professional Life with Apps

Chicago—ALA Editions announces a new iteration of our popular eCourse, Organize Your Personal and Professional Life with Apps. Nicole Hennig will serve as the instructor for a 5-week facilitated eCourse starting on Monday, March 6, 2017.

Learning outcomes

With the knowledge from this eCourse, you can:

New eCourse: Assessing Student Learning with Instructional Technologies

Chicago—ALA Editions announces a new iteration of our popular eCourse, Assessing Student Learning with Instructional Technologies. Melissa Mallon will serve as the instructor for a 4-week facilitated eCourse starting on Monday, March 6, 2017.

Learning outcomes

After participating in this eCourse, you will:

New eCourse: Rethinking Social Media to Organize Information and Communities

Chicago—ALA Editions announces a new iteration of our popular eCourse, Rethinking Social Media to Organize Information and Communities. Paul Signorelli will serve as the instructor for a 4-week facilitated eCourse starting on Monday, March 6, 2017.

Learning outcomes

After participating in this eCourse, you will have an:

New eCourse: How to Implement a Digitization Program

Chicago—ALA Editions announces a new iteration of our popular eCourse, How to Implement a Digitization Program. Susanne Caro will serve as the instructor for a 4-week facilitated eCourse starting on Monday, March 6, 2017.

Learning outcomes

After participating in this eCourse, you will:

New Workshop: Improve Your Library: Using the 5 Phases of Project Management

CHICAGO—ALA Editions announces an exciting new workshop, Improve Your Library: Using the 5 Phases of Project Management with Robin M. Hastings. This workshop will last 90 minutes and take place at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific on Wednesday, February 22, 2017.

Improve Your Library: Using the 5 Phases of Project Management Workshop
A 90-minute workshop, Wednesday, February 22, 2017, 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific

Free webinar: Smart Libraries with Marshall Breeding

CHICAGO—ALA TechSource announces an exciting free webinar, Smart Libraries with Marshall Breeding. This webinar will last one hour and take place at 2:00pm Eastern/1:00pm Central/12:00pm Mountain/11:00am Pacific on Friday, January 27, 2017.

New Workshop: Creating Inclusive Storytimes for ALL Children

CHICAGO—ALA Editions announces an exciting new workshop, Creating Inclusive Storytimes for ALL Children with Carol Morrone. This workshop will last 90 minutes and take place at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific on Thursday, February 23, 2017.

Pages

Subscribe to ALA Publishing